# SDR DHL2001804553

- Difficulty date: August 27, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD T/E FLAP .5 INCH CRACK ON UPPER SKIN, STA XFS 415-453.  REMOVED DAMAGED SKIN AND INSTALLED NEW SKIN PER DHL EO 010804, EO 2566, EO 2001302, SRM 51-1-21 PG 1, SRM 51-1-15 PG 1.
